Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Allan M. Sinclair and Roger R. Smith
Title: Hochschild cohomology of von Neumann algebras
Additional book information: London Math. Soc. Lecture Note Ser., vol. 203, Cambridge Univ. Press, Cambridge, 1995, vii+196 pp., ISBN 0-521-47880-4, $29.95

References [Enhancements On Off] (What's this?)

  • [CS] E. Christensen and A. M. Sinclair, Representations of completely bounded multilinear operators, J. Funct. Anal. 72 (1987), 151 - 181. MR 89f:46113
  • [CES] E. Christensen, E. G. Effros, and A. M. Sinclair, Completely bounded multilinear maps and and C*-algebraic cohomology, Invent. Math. 90 (1987), 279 - 296. MR 89k:46084
  • [Co] A. Connes, On the cohomology of operator algebras, J. Funct. Anal. 28 (1978), 248 - 253. MR 58:12407
  • [JKR] B. E. Johnson, R. V. Kadison, and J. R. Ringrose, Cohomology of operator algebras III. Reduction to normal cohomology, Bull. Soc. Math. France 100 (1972), 73 - 96. MR 47:7454
  • [K] R. V. Kadison, Derivations of operator algebras Ann. Math. 83 (1966), 280 - 293. MR 33:1747
  • [PS] V. I. Paulsen and R. R. Smith, Multilinear maps and tensor norms on operator systems, J. Funct. Anal. 73 (1987), 258 - 276. MR 89m:46099
  • [S] S. Sakai, Derivations of W*-algebras, Ann. Math. 83 (1966), 273 - 279. MR 33:1748

Review Information:

Reviewer: William L. Paschke
Affiliation: University of Kansas
Journal: Bull. Amer. Math. Soc. 34 (1997), 63-65
MSC (1991): Primary 46L10, 46L05, 46M20
Review copyright: © Copyright 1997 American Mathematical Society
American Mathematical Society